TU Darmstadt / ULB / TUbiblio

A Bramble-Pasciak conjugate gradient method for discrete Stokes equations with random viscosity

Müller, Christopher and Ullmann, Sebastian and Lang, Jens (2018):
A Bramble-Pasciak conjugate gradient method for discrete Stokes equations with random viscosity.
In: SIAM/ASA Journal on Uncertainty Quantification (JUQ), 7 (3), pp. 787-805. [Article]

Item Type: Article
Erschienen: 2018
Creators: Müller, Christopher and Ullmann, Sebastian and Lang, Jens
Title: A Bramble-Pasciak conjugate gradient method for discrete Stokes equations with random viscosity
Language: English
Journal or Publication Title: SIAM/ASA Journal on Uncertainty Quantification (JUQ)
Journal volume: 7
Number: 3
Divisions: Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools > Graduate School of Energy Science and Engineering (ESE)
04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 05 Jan 2018 16:35
Official URL: https://arxiv.org/abs/1801.01838
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details